# SDR DALA2017072305657

- Difficulty date: July 22, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 47,699 hours, 32,895 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BEAM NR 4 ON FWD EDGE AT FWD SERVICE DOOR R1.  THE BEAM WAS REPLACED IAW SRM.
